# SDR GTIA2019092634647

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 23,015 hours, 10,461 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE ARM FITTING AND HINGE ARM BEARING 3 HAVE ELONGATED HOLES.  RAF-01 244097401 OPENED-PERFORMED PERMANENT REPAIR AS PER SPIRIT AIRLINES EO 5536-1902 (N623NK-PERMANENT REPAIR OF ELONGATED HOLES ON VERTICAL STABILIZER
